|Feeling tired and shortness of breath
Apr 18, 2008
HI Doctor Frascino thank you for taking your time to answer my concerns. First i am currently on Combivir twice a day, Norvir once at night and Reyataz also once at night. My last lab showed that i was a anemic. Since i been on the regime of medicines i haven't been feeling to good. I get really fatigue and shortness of breath if i do any type of exercise. Even if i just walk a couple of blocks i get tired and heart rate is gets high and i am short of breath. Also at night i usually start to feel nausias like i want to throw up and i have lost my appetite to eat. My doctor also prescript Metoclopramide for the nausias feeling but i still get it. I just feel terrible and was wondering if I should try another medicine. I was on atripla prior to this but unfortuately the HIV resisted atripla and i had to switch. Is there anyway i can go back to atripla because i felt fine on that medication. Once again thank you for your time. I look forward to your answer
Response from Dr. Frascino
1. extreme tiredness;
2. shortness of breath;
3. rapid heartbeat;
4. exercise intolerance;
7. decreased sex drive;
9. fatigue; and
10. inability to concentrate.
I would suggest you contact your HIV specialist immediately and discuss your symptoms as well as the possibility of being anemic.
As far as going back to Atripla, no, I would not recommend that if you have developed resistance against one or more of the three medications in Atripla (Sustiva, Emtriva, Viread). However, there are many other potential regimens that you could take that don't include AZT. Your HIV specialist can make recommendations about these based on your resistance profile and previous medication history.
Good luck. Don't delay in getting this problem attended to!
The End -- Feb 24 Post
CD4 down!!!! PLEASE HELP
- I Had Intercourse With An Hiv Positive Man
- Time Between Hiv Infection And Onset Of Disease Symptoms
- Is Coughing Up Blood A Sign Of Hiv Aids?
- Safety Precautions To Take With People Living With Hiv
- Does Hiv Cause Sore Throat That Lasts Long Time?
- What Are The Side Effects Of Genital Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.